Vol. 11, No. 1, 1961

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Partition and modulated lattices

David Sachs

Vol. 11 (1961), No. 1, 325–345
Mathematical Subject Classification
Primary: 06.40
Milestones
Received: 25 April 1960
Published: 1 March 1961
Authors
David Sachs